# SDR SIMA202001287002

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 32,048 hours, 27,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL PANEL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH LATERAL PANEL EMERGENCY LAMP IAW EMB 140 AMM 33-50-10. OPC GOOD.
